# SDR UALA2013062104326

- Difficulty date: June 20, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,186 hours, 27,698 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: O-Ring
- Part number: MS938505
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN REGULATOR AT E-5 RACK UNION LEAKS.  REPLACED O-RINGS AT OXYGEN BOTTLE REGULATOR, NO LEAKS.
